Homology, Homotopy and Applications

Category of $A_\infty$-categories

Volodymyr Lyubashenko

Full-text: Open access

Abstract

We define natural $A_\inf$-transformations and construct $A_\inf$-category of $A_\inf$-functors. The notion of non-strict units in an $A_\inf$-category is introduced. The 2-category of (unital) $A_\inf$-categories, (unital) functors and transformations is described.

Article information

Source
Homology Homotopy Appl., Volume 5, Number 1 (2003), 1-48.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139839924

Mathematical Reviews number (MathSciNet)
MR1989611

Zentralblatt MATH identifier
1026.18003

Subjects
Primary: 18D05: Double categories, 2-categories, bicategories and generalizations
Secondary: 18D20: Enriched categories (over closed or monoidal categories) 18G55: Homotopical algebra 57T30: Bar and cobar constructions [See also 18G55, 55Uxx]

Citation

Lyubashenko, Volodymyr. Category of $A_\infty$-categories. Homology Homotopy Appl. 5 (2003), no. 1, 1--48. https://projecteuclid.org/euclid.hha/1139839924


Export citation